# SDR AALA2019061879030

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 22,777 hours, 9,129 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CA REPORTED AN ACRID SMELL. WHEN QUESTIONED, FAS REPORTED STRONG ODOR BURNING WIRE IN THE CABIN. ALL FAS SOUGHT MEDICAL ATTENTION IN CLT DUE TO HEADACHES. PILOT REPORTED SMELL OF BURNT OIL ON TAKEOFF THROUGH CLIMB OUT, CLEARED AT CRUISE. MAINTENANCE FOUND THE APU OVER SERVICED AND THE OIL TEMP SEAL LEAKING. REMOVED AND REPLACED THE OIL TEMP SEAL IAW AMM. LEAK CHECK GOOD.
